# SDR SWAA2021050364616

- Difficulty date: April 16, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB. FRONT STIFFENER AT RIB #4 FOUND CRACK. STA 120.30 / REMOVED CRACK STIFFENER AND INSTALLED NEW STIFFENER ON R/H HORIZONTAL STAB. STA 120.30 FRONT; PER REF B737 SRM 51-40-02-06-0 AND DRAWING 182A2401
